Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 56, NWS Kansas City, MO

May 20, 2013Cooper County, Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 20, 2013, 4:47 PM CDT for Cooper County, Pettis County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 4:47 PM CDT (21:47 UTC)
Expired
May 20, 2013, 5:30 PM CDT
In force
43 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cooper County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 112 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:46 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WUUS53 KEAX 202147
SVREAX
MOC053-159-202230-
/O.NEW.KEAX.SV.W.0056.130520T2147Z-130520T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COOPER COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEDALIA...
  AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PILOT GROVE...CLIFTON CITY...BLACKWATER AND LAMINE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 87 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3863 9323 3873 9330 3904 9293 3901 9290
      3901 9289 3900 9287 3898 9286 3898 9284
      3887 9265
TIME...MOT...LOC 2147Z 227DEG 37KT 3871 9318

HAIL...1.00IN
WIND...60MPH

$$

HAWBLITZEL
2 follow-up statements
663 
WWUS53 KEAX 202210
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CDT MON MAY 20 2013

MOC159-202218-
/O.CAN.KEAX.SV.W.0056.000000T0000Z-130520T2230Z/
PETTIS MO-
510 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PETTIS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING OVER EASTERN PETTIS COUNTY HAS 
MOVED OUT OF THE WARNED AREA INTO COOPER COUNTY. HOWEVER...A SECOND 
SEVERE THUNDERSTORM IS MOVING INTO WESTERN PETTIS COUNTY...AND A 
TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PETTIS COUNTY UNTIL 
530 PM CDT.

LAT...LON 3880 9305 3891 9305 3904 9293 3901 9290
      3900 9287 3898 9286 3898 9284 3887 9265
TIME...MOT...LOC 2208Z 227DEG 37KT 3890 9298

$$

MOC053-202230-
/O.CON.KEAX.SV.W.0056.000000T0000Z-130520T2230Z/
COOPER MO-
510 PM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
COOPER COUNTY UNTIL 530 PM CDT...

AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PILOT GROVE...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PILOT GROVE AND LAMINE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 88 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3880 9305 3891 9305 3904 9293 3901 9290
      3900 9287 3898 9286 3898 9284 3887 9265
TIME...MOT...LOC 2208Z 227DEG 37KT 3890 9298

HAIL...1.00IN
WIND...60MPH

$$

HAWBLITZEL
245 
WWUS53 KEAX 202219
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 PM CDT MON MAY 20 2013

MOC053-202228-
/O.CAN.KEAX.SV.W.0056.000000T0000Z-130520T2230Z/
COOPER MO-
519 PM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COOPER COUNTY IS 
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A 
TORNADO-WARNED STORM OVER PETTIS COUNTY MAY MOVE INTO COOPER COUNTY. 
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 3880 9305 3891 9305 3904 9293 3901 9290
      3900 9287 3898 9286 3898 9284 3887 9265
TIME...MOT...LOC 2218Z 227DEG 37KT 3897 9288

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:14 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 20, 3:14 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 PM CDT Mon May 20 2013

.SHORT TERM...(This Evening through Tuesday Night)
Issued at 311 PM CDT MON MAY 20 2013

Thunderstorm chances remain the focal point in the short term
portions of the forecast. Late this afternoon, convection was
beginning to blossom over southeastern Kansas and west Central
Missouri in response to a speed max rotating around the base of the
expansive upper trough.  MLCAPE values approaching 2000-3000 J/KG
have spread northeast across the KS/MO border. Initial convection
this afternoon appears to be rooted AOA 800 mb as a fairly
substantial EML persists around 850mb (as noted from 19Z aircraft
sounding from MCI). RAP/NAM soundings seem to be too aggressive in
eroding this EML this afternoon, perhaps due to the poor
initialization of mid-level moisture advection northward.
Nevertheless, these elevated supercells will continue for the
upcoming few hours with the potential for very large hail.  This
activity also is riding just north of a remnant outflow boundary
just south of the CWA, which if it can be forced northward, would
lead to a higher potential damaging winds isolated tornadoes should
storms begin to become rooted in the boundary layer. Storm
trajectories continue to push activity northeast and with flow aloft
rather unidirectional, training and flash flooding may become an
issue over the southern zones this evening.

Tonight, short term models have partially backed off on the
development of a broken line of convection over NE Kansas and NW
Missouri towards 00z as a secondary front begins to sweep into the
CWA. However, soundings continue to look favorable for severe
convection and given projected height falls, feel that this
convection may become more of a reality.

Tuesday: Secondary shortwave now beginning to rotate through Nevada
will lift northeast through southern Missouri on Tuesday. This
shortwave may produce renewed convection over the eastern CWA int
the afternoon, with severe chances primarily focused over eastern
and southeastern Missouri.

.LONG TERM...(Wednesday through Monday)
Issued at 311 PM  CDT MON MAY 20 2013

Upper level trough will gradually lift northeastward into the
southern Great Lakes region by the end of the workweek. Thunderstorm
chances will decrease as this system moves out of the region...with
some lingering convection into Wednesday morning across northern
Missouri. Cooler weather will follow the out going system with high
temperatures remaining in the 70s and lows generally in the 50s.
Shortwave ridging will begin to build into the Central Plains by the
weekend bringing warmer temperatures with it. A series of shortwave
troughs moving along the ridge will result in the chance for
scattered showers and thunderstorms to develop towards the end of
the week along a frontal boundary that is forecast to set up across
the Kansas and Missouri.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1216 PM CDT MON MAY 20 2013

A rather messy afternoon forecast continues for convective chances
near the major terminals. Several outflow boundaries linger over the
CWA, with the one with the highest potential developing convection
stretching from Fort Scott eastward to Columbia. Further north, a
secondary elevated boundary continues to lift through northern
Missouri and Kansas, and as we continually destabilize this
afternoon, it too may become a focus for scattered convection.

Will also need to watch the true cold front entering NW Missouri
later today. For now, unable to pinpoint an exact time or location
for convective development in relationship to the terminals, and will
continue to advertise VCTS through the evening.

Quiet conditions do return after midnight, with VFR prevailing.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Dux
LONG TERM...PMM
AVIATION...Dux
Hazardous weather outlook, May 20, 1:06 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
106 PM CDT MON MAY 20 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
106 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS MAY BEGIN TO DEVELOP ALONG AN OUTFLOW BOUNDARY IN
SOUTHEASTERN KANSAS STRETCHING EASTWARD INTO MID-MISSOURI. THESE
EVENTUAL THUNDERSTORMS WILL TRAVEL EAST NORTHEAST WITH THE POTENTIAL
FOR LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER NORTHEASTERN KANSAS AND
NORTHWESTERN MISSOURI LATE THIS AFTERNOON AS A COLD FRONT APPROACHES
FROM THE NORTHWEST. THESE SCATTERED THUNDERSTORMS MAY MOVE ACROSS
NORTHERN MISSOURI THIS EVENING CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS.

THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN FRIDAY THROUGH
SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. AT
THIS TIME THE THREAT OF SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

DUX

In the hours before

Special weather statement, May 20, 3:48 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 PM CDT MON MAY 20 2013

KSZ057-060-MOZ043-053-202130-
BATES MO-CASS MO-LINN KS-MIAMI KS-
348 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINN AND
SOUTHEASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN
CASS AND NORTHERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 430
PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA CYGNE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ADRIAN...HARRISONVILLE...DREXEL...ARCHIE...MERWIN...PASSAIC AND
  BALLARD.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3873 9435 3836 9412 3818 9470 3839 9480
TIME...MOT...LOC 2048Z 226DEG 29KT 3840 9466

MELL
Local storm report, May 20, 3:52 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             HARRISONVILLE           38.66N 94.35W
05/20/2013  E1.00 INCH       CASS               MO   PUBLIC

&&

ABAILEY
Special weather statement, May 20, 4:00 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 PM CDT MON MAY 20 2013

MOZ038-043>045-054-202145-
CASS MO-HENRY MO-JOHNSON MO-LAFAYETTE MO-PETTIS MO-
400 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PETTIS COUNTY IN CENTRAL
MISSOURI...AND SOUTHEASTERN LAFAYETTE...JOHNSON...NORTHWESTERN HENRY
AND EASTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 445 PM
CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGSVILLE...OR NEAR HOLDEN...MOVING EAST AT
60 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WARRENSBURG...WHITEMAN AIR FORCE BASE...KNOB NOSTER...CONCORDIA...
  CHILHOWEE...LEETON...GREEN RIDGE...LA MONTE...PITTSVILLE...
  CENTERVIEW...POST OAK...FAYETTEVILLE AND EMMA.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 55 AND 62.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3878 9429 3903 9350 3894 9350 3894 9345
      3859 9328 3847 9416
TIME...MOT...LOC 2100Z 250DEG 54KT 3874 9397

MELL
Local storm report, May 20, 4:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             HOLDEN                  38.71N 93.99W
05/20/2013  E1.75 INCH       JOHNSON            MO   LAW ENFORCEMENT

&&

ABAILEY
Local storm report, May 20, 4:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             SEDALIA                 38.70N 93.23W
05/20/2013  E0.75 INCH       PETTIS             MO   EMERGENCY MNGR

&&

ABAILEY
Special weather statement, May 20, 4:32 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT MON MAY 20 2013

MOZ045-046-202200-
COOPER MO-PETTIS MO-
432 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR PETTIS AND SOUTHWESTERN COOPER
COUNTIES UNTIL 500 PM CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SEDALIA...MOVING NORTHEAST AT 35 MPH.

ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR GREEN RIDGE...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SEDALIA...OTTERVILLE...PILOT GROVE...BUNCETON AND CLIFTON CITY.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 87 AND 91.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3868 9295 3869 9305 3864 9306 3850 9338
      3851 9347 3874 9349 3893 9314 3893 9305
      3898 9304 3879 9270
TIME...MOT...LOC 2132Z 228DEG 30KT 3873 9313

HAWBLITZEL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:25 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, DeKalb, Platte50 min
May 19, 7:26 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Harrison49 min
May 19, 7:27 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson48 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningEAXBates, Henry46 min
May 19, 7:30 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline45 min
May 19, 7:42 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Grundy, Linn, Livingston48 min
May 19, 7:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry45 min
May 19, 7:59 PM CDTSevere Thunderstorm WarningEAXCaldwell, Cass, Clay, Clinton, Jackson, Johnson and 2 more46 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer44 min
May 19, 8:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Saline39 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb, Harrison27 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer30 min
May 19, 8:35 PM CDTSpecial Weather StatementEAXPutnam, Sullivan40 min
May 19, 8:35 PM CDTSevere Thunderstorm WarningEAXCarroll, Daviess, Grundy, Harrison, Linn, Livingston and 1 more25 min
May 19, 8:54 PM CDTSpecial Weather StatementEAXAdair, Schuyler51 min
May 19, 9:09 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler51 min
May 19, 9:21 PM CDTTornado WarningEAXPutnam, Schuyler24 min
May 19, 10:11 PM CDTSpecial Weather StatementEAXBates49 min
May 19, 10:24 PM CDTSevere Thunderstorm WarningEAXBates, Henry36 min
May 19, 10:36 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson24 min
May 19, 11:00 PM CDTSpecial Weather StatementEAXChariton, Saline45 min
May 19, 11:08 PM CDTSpecial Weather StatementEAXJohnson, Pettis, Saline52 min
May 19, 11:34 PM CDTSpecial Weather StatementEAXCooper, Howard41 min
May 20, 12:08 AM CDTSpecial Weather StatementEAXHenry, Pettis37 min
May 20, 8:22 AM CDTSevere Thunderstorm WarningEAXBates, Cass23 min
May 20, 8:47 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson, Johnson28 min
May 20, 9:16 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson29 min
May 20, 9:26 AM CDTSpecial Weather StatementEAXBates34 min
May 20, 9:45 AM CDTSpecial Weather StatementEAXJohnson30 min
May 20, 10:25 AM CDTSpecial Weather StatementEAXJohnson, Pettis35 min
May 20, 10:42 AM CDTSpecial Weather StatementEAXCass33 min
May 20, 10:45 AM CDTSpecial Weather StatementEAXSaline30 min
May 20, 11:12 AM CDTSpecial Weather StatementEAXJohnson33 min
May 20, 11:20 AM CDTSpecial Weather StatementEAXSaline25 min
May 20, 11:36 AM CDTSpecial Weather StatementEAXHoward24 min
May 20, 2:48 PM CDTSevere Thunderstorm WarningEAXBates, Cass42 min
May 20, 3:17 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson, Johnson43 min
May 20, 3:48 PM CDTSpecial Weather StatementEAXCass42 min
May 20, 4:00 PM CDTSpecial Weather StatementEAXJohnson45 min
May 20, 4:14 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette46 min
May 20, 4:32 PM CDTSpecial Weather StatementEAXCooper, Pettis28 min
May 20, 4:50 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis, Saline40 min
May 20, 4:58 PM CDTFlash Flood WarningEAXPettis3 hr
May 20, 5:00 PM CDTTornado WarningEAXJohnson, Pettis30 min
May 20, 5:19 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline41 min
May 20, 5:21 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph39 min
May 20, 5:40 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler35 min
May 20, 5:44 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline46 min
May 20, 5:53 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph52 min
May 20, 6:43 PM CDTSpecial Weather StatementEAXSchuyler47 min
May 20, 6:46 PM CDTRiver Flood WarningEAXCass, Henry, Johnson28 hr
May 20, 6:46 PM CDTRiver Flood WarningEAXJohnson, Pettis41 hr
May 20, 6:46 PM CDTRiver Flood WarningEAXCooper, Saline5 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.